# SDR 01FDEA01029

- Difficulty date: December 4, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 63,220 hours, 24,650 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER FLAPS/SLAT HANDLE RAISED, DISAGREE LIGHT ILLUMINATED.  INSPECTED SLATS/FLAPS, NO DEFECTS FOUND.  OK FOR SERVICE.
